MathSciNet Relay Station
MathSciNet bibliographic data
MR2523288 34K13 (47N20)
Guo, Chengjun; Guo, Zhiming Existence of multiple periodic solutions for a class of second-order delay differential equations. Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 3285–3297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement